# SDR FDEA201712093439

- Difficulty date: December 9, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,922 hours, 21,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ADA766721
- Condition: Corroded
- Location: Bs 1099
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 1099, RBL 47 - 49 AFT BULKHEAD FLOOR SUPPORT ANGLE CORRODED ON  THE UNDERSIDE. REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG ADA 7667.
